# SDR YENA2024011700063

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 87,910 hours, 32,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1903, JFK-SJU. 'FUMES ON FAINAL APROOCH SMELLED BY SIX CREW MEMBERS STROMGEST IN AFT CABIN; REF L/P 3901414-2 (INFO NOTICE IS CW REF 2017-T015J AND ODOR IS COMMING FROM APU BLEED AND PACK 2 LEVEL B DECONTAMINATION REQ ) AND 3901417-1 9C/W LEVEL B ECS DECONTAMINATION REF AMM 21-00-00-615-803A.). INFO NOTICE HAS BEEN ACCOMPLISHED WITH LEVEL B DECONTAMINATION PROCESS. ENG RUN HAS BEEN ACCOMPLISHED WITH NO ODOR PRESENT. A/C IS OK FOR SVC.'
